| Model Number |
MMT-751LNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had random motor alarm, random no delivery alarm and forced her to rewind.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test, rewind test, basic occlusion test, prime/a33 test, excessive no delivery test and occlusion test.No motor error alarm, rewind anomaly or unexpected no delivery alarm during testing noted.The motor was tested outside the device and passed.(b)(4).